Rocky Mountain Journal of Mathematics

A Lattice Proof of a Modular Identity

Richard Blecksmith, John Brillhart, and Irving Gerst

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 26, Number 4 (1996), 1275-1287.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181071988

Digital Object Identifier
doi:10.1216/rmjm/1181071988

Mathematical Reviews number (MathSciNet)
MR1447587

Zentralblatt MATH identifier
0874.05007

Citation

Blecksmith, Richard; Brillhart, John; Gerst, Irving. A Lattice Proof of a Modular Identity. Rocky Mountain J. Math. 26 (1996), no. 4, 1275--1287. doi:10.1216/rmjm/1181071988. https://projecteuclid.org/euclid.rmjm/1181071988


Export citation

References

  • R. Blecksmith, J. Brillhart and I. Gerst, Parity results for certain partition functions and identities similar to theta function identities, Math. Comp. 48 (1987), 29-38.
  • --------, Some infinite product identities, Math. Comp. 51 (1988), 301-314.
  • --------, On a certain $(\bmod\ 2)$ identity and a method of proof by expansion, Math. Comp. 56 (1991), 775-794.
  • --------, A general formula for balanced $T^2$ identities of a simple type, Abstracts Amer. Math. Soc. 13 (1992), 504.
  • --------, A fundamental modular identity and some applications, Math. Comp. 61 (1993), 83-95.